RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1974, Volume 16, Issue 6, Pages 907–912 (Mi mz7532)  

This article is cited in 2 scientific papers (total in 2 papers)

Strong integral operators

V. B. Korotkov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: It is shown that a strong integral (strong B-integral) operator in $L_2$ is a Hilbert–Schmidt (nuclear) operator.

Full text: PDF file (473 kB)

English version:
Mathematical Notes, 1974, 16:6, 1137–1140

Bibliographic databases:

UDC: 517.43
Received: 11.06.1974

Citation: V. B. Korotkov, “Strong integral operators”, Mat. Zametki, 16:6 (1974), 907–912; Math. Notes, 16:6 (1974), 1137–1140

Citation in format AMSBIB
\Bibitem{Kor74}
\by V.~B.~Korotkov
\paper Strong integral operators
\jour Mat. Zametki
\yr 1974
\vol 16
\issue 6
\pages 907--912
\mathnet{http://mi.mathnet.ru/mz7532}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=374967}
\zmath{https://zbmath.org/?q=an:0354.47022}
\transl
\jour Math. Notes
\yr 1974
\vol 16
\issue 6
\pages 1137--1140
\crossref{https://doi.org/10.1007/BF01098439}


Linking options:
  • http://mi.mathnet.ru/eng/mz7532
  • http://mi.mathnet.ru/eng/mz/v16/i6/p907

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Korotkov, “Measure compact, almost compact, and integral operators of the first, second, and third kind”, Siberian Math. J., 57:2 (2016), 292–302  mathnet  crossref  crossref  mathscinet  isi  elib
    2. V. B. Korotkov, “Convolution integral operators”, Siberian Math. J., 59:4 (2018), 677–680  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:125
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020